# SDR ASAA2014100509601

- Difficulty date: October 5, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Part serial: 2052
- Condition: Chafed
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MIDFLAP UPPER INBD SKIN CHAFED.  ACFT GROUNDED. REPAIRED LT INBD MIDFLAP UPPER INBD SKIN IAW SRM 57-53-01-2R-3, REPAIR 3.
